# SDR C2XA04TY020

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 11,803 hours, 8,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525422005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE FLOOR SUPPORT AT FRAME 71.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW EMB SRM 51-40-02 AND CPM 51-21-04, 05, 06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
